# SDR SWAA2015012336008

- Difficulty date: January 2, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 29,015 hours, 12,701 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER TE WAFFLE PLATE CRACKED JUST INBD OF NR 2 PYLON AFT TIP.  R & R WAFFLE PLATE IAW SRM.
